Journal of the Mathematical Society of Japan
Online ISSN : 1881-1167
Print ISSN : 0025-5645
ISSN-L : 0025-5645
Weak Neumann implies H for Stokes
Matthias GeißertPeer Christian Kunstmann
Author information
JOURNALS RESTRICTED ACCESS

2015 Volume 67 Issue 1 Pages 183-193

Details
Abstract

Let Ω ⊂ ℝn be a domain with uniform C3 boundary and assume that the Helmholtz decomposition exists in $\mathbb L$q(Ω) := Lq(Ω)n for some q ∈ (1,∞). We show that a suitable translate of the Stokes operator admits a bounded{\cal H} -calculus in $\mathbb L$σp(Ω) for p ∈ (min{q,q'}, max{q,q'}). For the proof we use a recent maximal regularity result for the Stokes operator on such domains ([GHHS12]) and an abstract result for the {\cal H}-calculus in complemented subspaces ([KKW06], [KW13]).

Information related to the author

This article cannot obtain the latest cited-by information.

© 2015 The Mathematical Society of Japan
Previous article Next article
feedback
Top